# SDR SWAA2021070689400

- Difficulty date: June 30, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO REPEAT FAULTS WITH FWD CABIN EMERGENCY LIGHTING; INSPECT WIRING TO BATTERY PACKS M1675; M1676; M2816; AND M2335 AND REPAIR ANY DEFECTS FOUND. IF NO DEFECTS FOUND; REPLACE BATTERY PACK M2335 AS A PRECAUTION / REMOVED AND REPLACED BATTERY PACK M2335. NO DEFECTS NOTED. REF AMM 33-51-06.
